Parasite population delay model of malaria type with stochastic perturbation and environmental criterion for limitation of disease

Buccellato, Sm

Risultato della ricerca: Article

6 Citazioni (Scopus)

Abstract

We present a stochastic delay model of an infectious disease (malaria) trasmitted by a vectors after an incubation time. A criterion for limitation of disease is found
Lingua originaleEnglish
pagine (da-a)624-630
Numero di pagine7
RivistaJournal of Mathematical Analysis and Applications
Volume360
Stato di pubblicazionePublished - 2009

Fingerprint

Stochastic Perturbation
Malaria
Infectious Diseases
Model
Parasites

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cita questo

@article{aca0a4ff4e7246f0a8d39e1af86e0396,
title = "Parasite population delay model of malaria type with stochastic perturbation and environmental criterion for limitation of disease",
abstract = "We present a stochastic delay model of an infectious disease (malaria) trasmitted by a vectors after an incubation time. A criterion for limitation of disease is found",
keywords = "Stochastic differential equation, population dynamic, delay differential equation",
author = "{Buccellato, Sm} and Elisabetta Tornatore",
year = "2009",
language = "English",
volume = "360",
pages = "624--630",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",

}

TY - JOUR

T1 - Parasite population delay model of malaria type with stochastic perturbation and environmental criterion for limitation of disease

AU - Buccellato, Sm

AU - Tornatore, Elisabetta

PY - 2009

Y1 - 2009

N2 - We present a stochastic delay model of an infectious disease (malaria) trasmitted by a vectors after an incubation time. A criterion for limitation of disease is found

AB - We present a stochastic delay model of an infectious disease (malaria) trasmitted by a vectors after an incubation time. A criterion for limitation of disease is found

KW - Stochastic differential equation, population dynamic, delay differential equation

UR - http://hdl.handle.net/10447/39021

M3 - Article

VL - 360

SP - 624

EP - 630

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

ER -